# SDR 2010FA0000894

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N128SF
- Make and model: Beech 99A
- Aircraft serial: U87
- Aircraft time: 41,809 hours, 42,680 cycles
- Engine: Pwa PT6A28
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE HYD LIGHT CAME ON AND STAYED ON.  PILOT RETURNED WITHOUT FURTHER INCIDENT.
